# SDR SWAA2022051808398

- Difficulty date: May 15, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N8548P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36968
- Aircraft time: 15,243 hours, 7,222 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ERER FLASHLIGHT BATTERY INOP / [01] INSTALLED FWD EMER FLIGHTLIGHT BATTERY + SEALS PER AMM 25-24-03
